# SDR SWAA2024052990773

- Difficulty date: May 25, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 73,998 hours, 43,934 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FWD ENTRY DOOR SLIDE IS SAGGING INSIDE CONTAINER.   REPOSITION FWD ENTRY DOOR SLIDE IAW MT 725-61-06.
